# SDR EE4Y2021071313376

- Difficulty date: June 2, 2021
- Submitted: July 13, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N995QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000095
- Aircraft time: 26,674 hours, 22,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND AT RH WING, THE SLAT #2 BETWEEN 302MM INBOARD FROM TRACK #4 AND TRACK #4 TOP AND NOSE SKIN WITH DENTS AND EXISTING FLUSH REPAIR LOCATED AT TOP SKIN BETWEEN TRACK RIB 4 AND 184.15MM OUTBOARD FROM TRACK RIB 4 OUT OF SRM LIMITS. ACTION: THE SLAT WAS REPAIRED AS PER E.O.#COO-EO-2021-13345 R00, ETD2021-190-020581 REV:A AND APPROVED UNDER ANAC FORM F-200-06G PROVIDED BY EMB.
